# SDR 97ZZZX3393

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Brace Assy
- Part number: 1523048105
- Condition: Cracked
- Location: Rt Mlg
- Part time: 46,798 hours
- Component: 1516854114
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOWNLOCK JURY BRACE FOUND CRACKED UPON MAINTENANCE WALK-AROUND.  REMOVED AND REPLACED DOWNLOCK JURY BRACE IAW 32-11-14.  AIRCRAFT RETURNED TO SERVICE.  (X)
